Aceclofenac + Paracetamol/Acetaminophen + Serratiopeptidase
Information about Aceclofenac + Paracetamol/Acetaminophen + Serratiopeptidase
Aceclofenac + paracetamol/acetaminophen + serratiopeptidase uses
Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase is used for pain relief. It relieves pain in conditions like headache, mild migraine, musculoskeletal pain or painful menses.
How aceclofenac + paracetamol/acetaminophen + serratiopeptidase works
This is a combination of three medicines: Aceclofenac, Paracetamol/Acetaminophen and Serratiopeptidase. Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID), and Paracetamol/Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation and promotes healing.
Common side effects of aceclofenac + paracetamol/acetaminophen + serratiopeptidase
Nausea, Vomiting, Stomach pain, Indigestion, Heartburn, Loss of appetite, Diarrhea
Available Medicine for Aceclofenac + Paracetamol/Acetaminophen + Serratiopeptidase
- ₹89Ipca Laboratories Ltd1 variant(s)
- ₹25 to ₹103Lupin Ltd2 variant(s)
- ₹88Mankind Pharma Ltd1 variant(s)
- ₹97Intas Pharmaceuticals Ltd1 variant(s)
- ₹39Blue Cross Laboratories Ltd1 variant(s)
- ₹82Aristo Pharmaceuticals Pvt Ltd1 variant(s)
- ₹125Micro Labs Ltd1 variant(s)
- ₹46Hetero Drugs Ltd1 variant(s)
- ₹64Cipla Ltd1 variant(s)
- ₹75FDC Ltd1 variant(s)
Expert advice for Aceclofenac + Paracetamol/Acetaminophen + Serratiopeptidase
- You have been prescribed this combination medicine for relieving pain and inflammation.
- Take it with food to avoid getting an upset stomach.
- It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how Aceclofenac + Paracetamol/Acetaminophen + Serratiopeptidase affects you.
- Avoid consuming alcohol when taking Aceclofenac + Paracetamol/Acetaminophen + Serratiopeptidase as it may cause excessive drowsiness and increase the risk of liver damage.
- Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Frequently asked questions for Aceclofenac + Paracetamol/Acetaminophen + Serratiopeptidase
Aceclofenac + Paracetamol/Acetaminophen + Serratiopeptidase
Q. What is Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase?
Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase is a combination of three medicines: Aceclofenac, Paracetamol and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Is it safe to use Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase?
Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase is safe for most of the patients. However, in some patients it may cause unwanted side effects like nausea, vomiting, stomach pain, heartburn and diarrhea. If you experience any persistent problem due to the medication, inform your doctor as soon as possible.
Q. Can I stop taking Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase when my pain is relieved?
Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase is usually used for short term and can be discontinued when your pain is relieved. However, Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase should be continued if your doctor has advised you to do so.
Q. Can the use of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase cause nausea and vomiting?
Yes, the use of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase can cause nausea and vomiting. In case you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to your doctor.
Q. Can the use of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase cause dizziness?
Yes, the use of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better.
Q. Are there any specific contraindications associated with the use of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase?
The use of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase is considered harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase with vitamin B-complex?
Yes, Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase can be taken with vitamin B-complex preparations. While Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase helps to relieve pain, vitamin B-complex can help to correct the vitamin deficiency that might be causing your symptoms.
Q. Can the use of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase cause damage to kidneys?
Yes, the long-term use of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect them from damage. Use of painkillers lower the levels of prostaglandins in the body, which leads to kidney damage on long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.
Q. Can I take a higher dose of this medicine than recommended?
No, taking higher than the recommended dose of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the instructions for storage and disposal of Aceclofenac+Paracetamol/Acetaminophen+Serratiopeptidase?
Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.